# SDR UPS00832058

- Difficulty date: February 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 66,822 hours, 44,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 975400283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1220 FRAME/SLIDE RAIL ABOVE STR 35L HAS HEAVY CORROSION ON UPPER FLANGE LWR SURFACE.  REMOVED, FABRICATED AND REPLACED FRAME/RAIL IAW 8110-3 APPROVED DH SK 706-958 AND SRM 51-1-20D.
